MAUDE Adverse Event Report: ALMA LASERS LTD. SOPRANO TITANIUM

ALMA LASERS LTD. SOPRANO TITANIUM
Model Number 1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Blister post treatment.

Brand Name
SOPRANO TITANIUM
Common Device Name
SOPRANO TITANIUM
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, ceasarea 30798 95
IS  3079895
MDR Report Key22179114
Report Number3004450661-2025-00015
Device Sequence Number15764033
Product Code GEX
UDI-Device Identifier17290110121829
UDI-Public17290110121829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2025
Report Date (Section F) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP05091845BSR0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Date Report Sent to FDA06/10/2025